# SDR CA190304004

- Difficulty date: March 3, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Part number: 367516002
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  FUEL IMBALANCE CAUTION IN FLIGHT REPORTED.  O SYSTEM WILL START TRANSFER FUEL BUT IT WILL NOT STOP AT 400 LBS. IT WILL STRAIGHT AWAY CONTINUE TRANSFERRING FUEL UNTIL THE IMBALANCE REACHES 800 LBS. WITH THE FUEL IMBALANCE CAUTION MESSAGE DISPLAYED AND EVEN THAT IT DOES NOT STOP TRANSFERRING. FQGC REPLACED AND SYSTEM TESTED SATIS.
